MathSciNet Relay Station
MathSciNet bibliographic data
MR186768 (32 #4224) 26.35
Snyder, Larry E. The Baire classification of ordinary and approximate partial derivatives. Proc. Amer. Math. Soc. 17 1966 115–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement